# SDR ASOA05141

- Difficulty date: February 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 IAW ASA EO 600-53-0072A.  (M)
